# SDR DL764050705

- Difficulty date: November 10, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 15,679 hours, 5,638 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 851801
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/E ASYM MESSAGE DURING DESCENT BEFORE 250 KTS.  FOLLOWED QRH PROCEDURES.  HIGHEST BRAKE TEMP AT 6.0 NR 6 BRAKE.  T/S PER FIM 27-81-00 FIG 107 PSEU FAULTS S295 TARGET FAR FAILURE WITH FAILURE LIGHT ON.  REPLACED SENSOR S295 AND CHECKED PER MM.
